MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FFR LINK; PROGRAMMABLE DIAGNOSTIC COMPUTER, BLOOD PRESSURE COMPUTER

BOSTON SCIENTIFIC CORPORATION FFR LINK; PROGRAMMABLE DIAGNOSTIC COMPUTER, BLOOD PRESSURE COMPUTER
Model Number H749555100R0
Medical Device Problem Code Data Problem (3196)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/17/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unable to be obtained.
 
Event or Problem Description
It was reported that inaccurate values occurred.A ffr link was selected for use.During procedure, it was noted that the wave lengths are showing to different waveforms.The procedure was completed with this device.There were no patient complications.

Brand Name
FFR LINK
Common Device Name
PROGRAMMABLE DIAGNOSTIC COMPUTER, BLOOD PRESSURE COMPUTER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
150 baytech dr.
san jose CA 95134
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key25115675
Report Number2124215-2026-24854
Device Sequence Number13348930
Product Code DQK
UDI-Device Identifier08714729939603
UDI-Public(01)08714729939603(11)210315(10)SPM05263
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K151613
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH749555100R0
Device Catalogue NumberH749555100R0
Device Lot NumberSPM05263
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/17/2026
Initial Report FDA Received Date05/07/2026
Date Device Manufactured03/15/2021
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown